# SDR AALA20140219001

- Difficulty date: February 19, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 40,870 hours, 17,149 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER & LOWER BEACONS INOPERATIVE.  CB PULLED, FOUND HARNESS FOR LOWER BEACON CHAFFED THROUGH.  DAMAGE LOCATED APPROXIMATELY 6 INCHES FROM CONNECTOR FOR THE LIGHT ASSEMBLY.  REPLACED HARNESS ASSEMBLY.
